Verlagslink DOI: 10.1002/mana.201500054
Titel: Boundary systems and (skew-)self-adjoint operators on infinite metric graphs
Sprache: Englisch
Autor/Autorin: Schubert, Carsten 
Seifert, Christian  
Voigt, Jürgen 
Waurick, Marcus 
Schlagwörter: (skew-)self-adjoint operators; 05C99; 35Q99; 47B25; Boundary triple; Quantum graphs
Erscheinungs­datum: 15-Apr-2015
Verlag: Wiley-VCH
Quellenangabe: Mathematische Nachrichten 288 (14/15): 1776-1785 (2015-10-01)
Zusammenfassung (englisch): 
We generalize the notion of Lagrangian subspaces to self-orthogonal subspaces with respect to a (skew-) symmetric form, thus characterizing (skew-)self-adjoint and unitary operators by means of self-orthogonal subspaces. By orthogonality preserving mappings, these characterizations can be transferred to abstract boundary value spaces of (skew-)symmetric operators. Introducing the notion of boundary systems we then present a unified treatment of different versions of boundary triples and related concepts treated in the literature. The application of the abstract results yields a description of all (skew-)self-adjoint realizations of Laplace and first derivative operators on graphs.
URI: http://hdl.handle.net/11420/10805
ISSN: 1522-2616
Zeitschrift: Mathematische Nachrichten 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

44
Letzte Woche
0
Letzten Monat
checked on 04.10.2022

SCOPUSTM   
Zitate

12
Letzte Woche
0
Letzten Monat
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.